How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7326
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Please can you help me I'm not really getting a clear

Resolved Question:

Hi
Please can you help me I'm not really getting a clear answer from my gp.
I am 9 weeks + 3 days and I currently take 20 mg of amitriptyline for headaches/migraines associated with my disability
I have been on this medication for 9 years plus, I started on 70 mg over time I have gradually decreased but can't get any lower without feeling unwell.
All I want is reassuring I've been told by go that I want see a consultant surely he is wrong I just want advice
Please can you help I'm so worried and anxious
Regards
Helen
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome,If you are concerned about its effect on fetus, this drug is AU TGA pregnancy category C, it means drugs which, owing to their pharmacological effects, have caused or may be suspected of causing, harmful effects on the human fetus or neonate without causing malformations. So it is always better to avoid but your wellnes is always important so i would suggest try to come off slowly.Let me know if you have further questions,
Expert:  Dr Uzair replied 1 year ago.
Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you healthy baby.
Dr Uzair and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Thank you